# SDR DHL2001741515

- Difficulty date: March 15, 2001
- Submitted: March 24, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE UPPER COWL O/B AFT CORNER SKIN AND ATTACH SUPPORT FOR RUB SEAL RETAINER ARE GOUGED AND CRACKED.  STOP DRILLED CRACKS PER B727 SRM 51-10-1 ON THE NR 3 ENGINE UPPER COWL O/B AFT CORNER SKIN.  PERFORMED HFEC INSP PER B727 NDT MANUAL PART 6-51-00-00 FIG 4.  NO CRACKS INDICATED PAST STOP DRILL.  FABRICATED REPAIR DOUBLER USING 2024-T3 .040 6 X 12 INCHES IAW B727 SRM 54-10-3 PG 22.  TREATED AND PRIMED REPAIR DOUBLER IAW B727 SRM 51-10-2.  LOT 241561 & LOT 8F0ZK14TO.  INSTALLED REPAIR DOUBLER IAW B727 SRM 51-30-2.
